A characterization of Zoll Riemannian metrics on the 2-sphere

Document type :
Journal articles
Complete list of metadatas

https://hal-ens-lyon.archives-ouvertes.fr/ensl-01944811
Contributor : Marco Mazzucchelli <>
Submitted on : Tuesday, December 4, 2018 - 9:17:59 PM
Last modification on : Wednesday, December 5, 2018 - 1:02:59 AM

Identifiers

  • HAL Id : ensl-01944811, version 1

Collections

Citation

Marco Mazzucchelli, Stefan Suhr. A characterization of Zoll Riemannian metrics on the 2-sphere. Bulletin of the London Mathematical Society, London Mathematical Society, 2018, 50 (6), pp.997-1006. ⟨ensl-01944811⟩

Share

Metrics

Record views

58